cheeks tremble, finger moves on its own, muscle twitches ?
I'm 23 male. Since past 1 month when I try to smile, my cheeks start to tremble. I also notice muscle twitches in my body. My right upper eye led also twitch. Sometimes my finger moves OR jumps on its own for 1 second then it becomes normal. I have also noticed my leg moves its position slightly involuntary for 1-2 second then it becomes normal.
Past history: I was diagnosed with vitamin d deficiency with hyperparathyroid in october 2012, I don't know if its primary or secondary. I've seen my calcium fluctuate from normal high to high so I'm on lose dose vitamin D3. I was also diagnosed with OCD in November 2012. I've had one seizure episode when I was 10 years old. I usually work indoors on my computer.
Secondary hyperparathyroidism can be seen with severe vitamin D or severe magnesium deficiency.
The body uses magnesium to convert to vitamin D to active vitamin D so if your diet is not high in magnesium this can worsen an existing magnesium deficiency or cause a magnesium deficiency. OCD is a symptom of low serotonin. There are many causes of low serotonin but include deficiencies of magnesium and vitamin D.
Excerpt from Best Magnesium Citrate - How to Fix Heart Palpitations or Irregular Heart Beat...
"It has been found that 4 out of 5 people in the US (or 80%) are deficient in magnesium. If you are experiencing 2 or 3 of the following symptoms, you probably are one of them.
- heart palpitations, heart arrythmias
- chest tightness
- urinary spasms
- menstrual cramps, premenstrual irritability
- difficulty swallowing, a feeling of a lump in the throat
- light sensitivity, loud noise sensitivity
- high blood pressure
- numbness, tingling, zips, zaps and other vibratory sensations
- being uptight or prone to temper
- muscle twitches, soreness, cramps, spasms, tension, tightness
- back aches, neck pain
- headaches, migraines
- jaw joint problems
- needing to sigh a lot, unable to take a deep breath
- leg spasms, charlie horses, restless leg syndrome
- anxiety, panic attacks
Sorry i didn't proof read my answer....*face palm* LOL
Let me try that again...
Secondary hyperparathyroidism can be seen with severe vitamin D deficiency. Severe magnesium is a cause of hypoparathyroidism which is when PTH and calcium are both low.
The body uses magnesium to convert vitamin D to active vitamin D. If you are taking vitamin D supplements you need to take into account that you need more magnesium to help with the vitamin D conversion.
Does the following is also caused my magnesium deficiency ?
"When I try to smile, my cheeks start to tremble. Sometimes my finger moves OR jumps on its own for 1 second then it becomes normal. I have also noticed my leg moves its position slightly involuntary for 1-2 second then it becomes normal. "
I've heard that if you're not able to smile and one side of the face droops, its a symptom of stroke 
How does my symptom compares with that of smoke ? When I hold a smile, my checks will start to tremble. Is this Here's another guy telling the same symptom on another forum 
Drooping of the face occurs with facial nerve palsy and this can occur with stroke. But facial nerve palsy is unlikely to cause problems with the hands or legs. Check your calcium levels, this could be causing your symptoms. Otherwise, abnormal involuntary movements (AIMs) are also known as 'dyskinesias'. Tremor, chorea, dystonia and myoclonus are examples of types of dyskinesia which have different mechanisms and modalities of treatment.
I'm not sure if its drooping because I'm properly able to smile, It's just that my cheeks and my smile trembles(goes up and down). In other words my smile/cheeks are not stable they just tremble and start to dance. Could this be fasciculation ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.